# SDR IXXA20190529009

- Difficulty date: May 15, 2019
- Submitted: May 29, 2019
- Operation: Air carrier
- Aircraft: N763CX
- Make and model: Boeing 767232
- Aircraft serial: 22223
- Aircraft time: 85,902 hours, 39,542 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Retainer
- Part number: 113T1911
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT GROUNDED FOR HEAVY MAINTENANCE VISIT. THE FOLLOWING FINDING WAS NOTED FOR TASK CARD 57-572-00-01, LOWER WING TRAILING EDGE LOWER PANEL NEAR O/B FLAP O/B FAIRING HAS A CORRODED SEAL RETAINER. REPAIRED LOWER WING TRAILING EDGE LOWER PANEL SUPPORT BEAM IAW ENGINEERING ORDER 4736REA07 AND SRM 51-40-02.
